# SDR NACA2024070500008

- Difficulty date: July 5, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH SIDE RUDDER CONDUCTIVE FRAME AT RUDDER STA 234. REMOVED CORROSION AND REPLACED CONDUCTIVE FRAME IAW SRM 55-40-01 AND CMM 55-40-12
